Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What are the side effects of Lipo6 Black hers ?

Hi, I am 35, and I have been taking Lipo6 Black Hers for a month and a half. I lost 15-17 lbs. The day when I stop, I get terrible food cravings and feel tired to exercise. I want to maintain without this medication , and also I thing My periods are shorter 20 days cycle. Could it be damaging internal. I do have hypothyroid .
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi mam can u plz tell me your weight at present with height. The weakness and tieredness may because of thyroid. Get me your recent report of thyroid with lipid profile along with ecg.
The problem is not because of lipo tab but due to your weight. Get me above all this and i will help you to get your weight reduce. Bye and take care.
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor